Volgen
Ken Dykema
Ken Dykema
Geverifieerd e-mailadres voor math.tamu.edu
Titel
Geciteerd door
Geciteerd door
Jaar
Free random variables
DV Voiculescu, KJ Dykema, A Nica
American Mathematical Soc., 1992
21521992
Interpolated free group factors
K Dykema
Pacific Journal of Mathematics 163 (1), 123-135, 1994
1541994
Free products of hyperfinite von Neumann algebras and free dimension
K Dykema
1481993
Theoretical study of silylene insertion into nitrogen-hydrogen, oxygen-hydrogen, fluorine-hydrogen, phosphorus-hydrogen, sulfur-hydrogen, and chlorine-hydrogen bonds
K Raghavachari, J Chandrasekhar, MS Gordon, K Dykema
Journal of the American Chemical Society 106 (20), 5853-5859, 1984
1271984
Commutator structure of operator ideals
K Dykema, T Figiel, G Weiss, M Wodzicki
Advances in Mathematics 185 (1), 1-79, 2004
1212004
On certain free product factors via an extended matrix model
K Dykema
Journal of functional analysis 112 (1), 31-60, 1993
1211993
A comparative study of potential energy surfaces for CH3+H2↔CH4+H
R Steckler, KJ Dykema, FB Brown, GC Hancock, DG Truhlar, T Valencich
The Journal of chemical physics 87 (12), 7024-7035, 1987
801987
Studies of silicon-phosphorus bonding
KJ Dykema, TN Truong, MS Gordon
Journal of the American Chemical Society 107 (15), 4535-4541, 1985
801985
Non-closure of the set of quantum correlations via graphs
K Dykema, VI Paulsen, J Prakash
Communications in Mathematical Physics 365, 1125-1142, 2019
792019
Ellipsoidal tight frames and projection decompositions of operators
K Dykema, D Freeman, K Kornelson, D Larson, M Ordower, E Weber
Illinois Journal of Mathematics 48 (2), 477-489, 2004
752004
DT-operators and decomposability of Voiculescu's circular operator
K Dykema, U Haagerup
American journal of mathematics 126 (1), 121-189, 2004
722004
Embeddings of reduced free products of operator algebras
EF Blanchard, KJ Dykema
Pacific Journal of Mathematics 199 (1), 1-19, 2001
682001
The stable rank of some free product C*-algebras
K Dykema, U Haagerup, M Rordam
arXiv preprint funct-an/9608001, 1996
681996
On the Fock representation of the q-commutation relations.
A Nica, K Dykema
Journal fŁr die reine und angewandte Mathematik (Crelles Journal) 1993 (440†…, 1993
621993
Manifold structure of spaces of spherical tight frames
K Dykema, N Strawn
arXiv preprint math/0307367, 2003
592003
Exactness of reduced amalgamated free product C*-algebras
KJ Dykema
Walter de Gruyter GmbH & Co. KG 16 (2), 161-180, 2004
562004
Multilinear function series and transforms in free probability theory
KJ Dykema
Advances in Mathematics 208 (1), 351-407, 2007
522007
Brown measure and iterates of the Aluthge transform for some operators arising from measurable actions
K Dykema, H Schultz
Transactions of the American Mathematical Society 361 (12), 6583-6593, 2009
402009
Invariant subspaces of the quasinilpotent DT-operator
K Dykema, U Haagerup
Journal of Functional Analysis 209 (2), 332-366, 2004
392004
Purely Infinite, Simple C*-Algebras Arising From Free Product Constructions
KJ Dykema, M RÝrdam
Canadian Journal of Mathematics 50 (2), 323-341, 1998
391998
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20